Please use this identifier to cite or link to this item:
Title: On Hochschild cohomology of orders
Authors: Koenig, S
Snashall, N
Sanada, K
First Published: Dec-2003
Citation: ARCHIV DER MATHEMATIK, 2003, 81 (6), pp. 627-635
DOI Link: 10.1007/s00013-003-0839-4
ISSN: 0003-889X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.